MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/870/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after inserting the tracheostomy, the cuff was inflated, but air leakage was confirmed.Patient adverse effects and event outcome are unknown.
 
Additional Manufacturer Narrative
Month and year of event have been provided, day is unknown.Lot number, expiration date and device manufacture date is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: h3.Device evaluated by manufacturer and h6.Evaluation codes: updated.D3, g1,2 email is: regulatory.Responses@icumed.Com.One device was received.Per visual inspection, the returned device appeared to be in good condition.Per functional testing, an inflation test was performed, and it was confirmed that after twelve (12) hours the cuff was still fully inflated.The complaint was not confirmed as no fault was found.A device history record (dhr) review could not be performed as the lot number was unknown.No action was taken as the complaint was not confirmed.
 
Additional Manufacturer Narrative
D4: insufficient information was provided to be able to determine the full udi.**udi related data quality updates only**  .

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18051609
Report Number3012307300-2023-10154
Device Sequence Number8026415
Product Code BTO
UDI-Device Identifier15019517076202
UDI-Public15019517076202
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number101/870/070
Device Catalogue Number101/870/070CZ
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/11/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer11/15/2023
Not provided
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date12/08/2023
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown